MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1216
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Unexpected Therapeutic Results (1631); Charging Problem (2892)
Health Effect - Clinical Codes Shaking/Tremors (2515); Ambulation or Postural Difficulties (2544); Cognitive Changes (2551); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient was unable to charge the implant beyond two thirds of its capacity and experienced a shocking sensation.No additional adverse patient effects were reported.The device will not be returned to boston scientific, as it remains implanted in the patient.
 
Additional Manufacturer Narrative
Block d2b: additional applicable product code: nhl.

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50148091
Report Number3006630150-2026-05606
Device Sequence Number21167482
Product Code MHY
UDI-Device Identifier08714729985044
UDI-Public(01)08714729985044(17)240315(10)537089
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/15/2024
Device Model NumberDB-1216
Device Catalogue NumberDB-1216
Device Lot Number537089
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by ManufacturerNot provided
09/10/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date08/21/2026
09/30/2026
Date Device Manufactured03/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexFemale